# SDR AALA20130828015

- Difficulty date: August 27, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 51,185 hours, 6,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS RT SIDE OVERHEAD ESCAPE PATH LIGHT INOPERATIVE.  REPLACED AFT BATTERY PACK MODULE.  OPERATION CHECKED NORMAL.
